# SDR SWAA2022011948202

- Difficulty date: November 28, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE L/E; #6 SLAT NOSE SKIN AT ACTUATOR RIBS.  CRACK AROUND FASTENER SKIN.   CRACK CONFIRMED IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK FOUND AT 2ND FWD O/B FASTENER. CRACK LENGTH :0.157.  REMOVED INBD CENTER, OTBD COVE SKIN & PARTIAL FLEX SKIN SECTION  IAW SRM 51-40-02-0G-0;  REMOVED FASTENER FROM REPAIR AREA, CUTOUT DAMAGE AREA IAW  SRM 57-42-01-2R-8 FIG 202;  PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.  PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.  FABRICATED DOUBLER AND FILLER IAW SRM 57-42-01-2R-8.
